Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
p

Help!!! No clue what I have!!!

I have patches on dry skin on the sides of my stomach. They look and feel like dark scabs all over. They just appeared one day. I went to a derm that gave me cortisone cream which did absolutely nothing. I don't know who else to go to.

Please if anyone has had this let me know what it is called and if there are any treatments for it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×